My daughter is receiving chemo for ovarian cancer. Yesterday, 5 days after her latest chemo treatment her temperature went up 3 degrees above normal and again this morning. But her temp returns to normal after taking pain medication. Is the pain medication only masking an infection?
She should definitely call her oncologist and let him know what's going on. She could have something brewing, like an infection, and if the pain med has Tylenol, it will bring the fever down. It could also be a side effect of the chemo. From what I remember when I took a friend to chemo, she was instructed to let them know any time she would run a fever. Best of luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.